New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Dormo
New Member


Date Joined Feb 2008
Total Posts : 1
   Posted 2/7/2008 1:08 PM (GMT -6)   
Hey there, am fairly new to this site i just wonder if anyone else goes through what i am currently going through, Ive been taking lansoprazole 15mg for sometime now, over the past few weeks i have been suffering weird chest feelings followed by aching arms and fatigue and difficulty breathing these symptoms can last for days it worries me cos the strange feelings feel like there in the heart area, however ive had this checked and the doctors seem to think its anxiety. I dont get it though one minute am fine the next these symptoms appear. although i do get a lot of acid ive always coped well with it but these weird chest feelings and hard to breath and fatigue problems are making it really hard to get on with daily life......please if someones suffered this please let me know?

outtllaw
Regular Member


Date Joined Aug 2007
Total Posts : 69
   Posted 2/8/2008 12:03 AM (GMT -6)   
Go and see your doctor, your meds may have stopped working or maybe its something other than heartburn. Just try not to worry too much, cause anxiety can cause lots of wared symptoms.

Alycarr00
Regular Member


Date Joined Nov 2007
Total Posts : 65
   Posted 2/11/2008 2:11 PM (GMT -6)   
Are you seeing a GI doctor or your normal practitioner?
***~Alli~***


TammyGrl0528
Veteran Member


Date Joined Jun 2007
Total Posts : 1345
   Posted 2/11/2008 11:39 PM (GMT -6)   
Hello Dormo, and welcome to healingwell. I am happy you have found us, as this is an amazing place for information and support. I am sorry you are suffering though. Please feel free to look back on old posts, as they do hold so much information.

I will say from my own experience that depression and anxiety can cause these symptoms, that is for sure. And, the more you worry, the worse they will get.

A couple questions though...

How long have you had these symptoms?

Does anything make them better, or worse?

Have you seen a GI?

What has your family doctor said?

Do you have any mental problems, such as depression, or anxiety, or anything like that?



Please do stick with us, and let us know how you are doing, and don't hesitate to ask questions...that is what we are here for!

Wishing you all the best.
 GERD Forum Moderator
    Please share, only if you can spare! 
 Diagnosed with Generalized Anxiety Disorder (GAD) and Panic Attacks.
 Clickable Link that may be of interest to some...as I find I often like to check drug interactions...Drug Interactions
 
~Tammy~

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, July 18, 2018 3:55 AM (GMT -6)
There are a total of 2,982,744 posts in 327,118 threads.
View Active Threads


Who's Online
This forum has 161857 registered members. Please welcome our newest member, zssaq.
272 Guest(s), 5 Registered Member(s) are currently online.  Details
Noluck, prx46031, axe65613, xaxa151, zssaq